# SDR GTIA030229

- Difficulty date: March 12, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Deteriorated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND PASSENGER CABIN STATION 1003 TO STATION 1079 CENTER FLOOR PANEL HAS SOFT/MUSHEY, DETERIORATED.  FABRICATED NEW FLOORBOARD.  (M)
